MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced abdominal pain, difficulty in breathing and got cracked ribs because of breathing issues.Further, his blood glucose level was over 600 mg/dl, which he tried to treat with a bolus.In the morning of (b)(6) 2019, the blood glucose levels were reported to be 570 mg/dl, 410 mg/dl and 161 mg/dl (at 11:32 am).The infusion set was changed on (b)(6) 2019, site location was right side.Reportedly, on (b)(6) 2019 (friday), he was not getting insulin, so his wife brought him to the emergency room.His blood glucose level was over 600 mg/dl, then it went down to 400 mg/dl, when he got to the hospital.Upon removal of the infusion set, it was found to be bent.During hospitalization, he received insulin injections as corrective treatment.Currently, his blood glucose level was reported to be 327 mg/dl and he was still in the hospital as per report dated 28-oct-2019.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/6 PCC
MDR Report Key9345926
Report Number3003442380-2019-01929
Device Sequence Number13981840
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/20/2019
Patient Sequence Number1